# SDR CALA2023050501360

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 88,357 hours, 21,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100671
- Condition: Damaged
- Location: Sta 1656
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR UPPER DOOR TORQUE TUBE CUTOUT DAMAGED REPAIRED L4 DOOR INNER SKIN DAMAGE STA 1656 BTW HINGE CTR LINE AND BEAM #3 REF ECRA 5210-03284 SEE NR 001262457 FOR ALL WORK PERFORMED. VERIFIED REPAIRED L4 DOOR INNER SKIN DAMAGE STA 1656 BTW HINGE CTR LINE AND BEAM #3 REF ECRA 5210-03284 SEE NR 001262457 FOR ALL WORK PERFORMED.
